Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Additive weighted Lp estimates of some classes of integral operators involving generalized Oinarov Kernels
L. N.Gumilev Eurasian National University, Khazakstan.
L. N.Gumilev Eurasian National University, Khazakstan.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0001-8211-3671
2017 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 11, no 3, 683-694 p.Article in journal (Refereed) Published
Abstract [en]

Abstract. Inequalities of the formkuK f kq 6C(kr f kp +kvH f kp) , f > 0,are considered, where K is an integral operator of Volterra type and H is the Hardy operator.Under some assumptions on the kernel K we give necessary and sufficient conditions for suchan inequality to hold.1

Place, publisher, year, edition, pages
Ele-Math , 2017. Vol. 11, no 3, 683-694 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-60850DOI: 10.7153/jmi-2017-11-54Scopus ID: 2-s2.0-85029774121OAI: oai:DiVA.org:ltu-60850DiVA: diva2:1051132
Note

Validerad;2017;Nivå 2;2017-09-08 (andbra)

Available from: 2016-12-01 Created: 2016-12-01 Last updated: 2017-10-19Bibliographically approved

Open Access in DiVA

fulltext(135 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 135 kBChecksum SHA-512
124311e2f3ef83b903eaa0e46f7041852a02896077a3a50f6fc75c430036a048e0c1000de5bca89740c1e93433b68228036fb9a695290f0857d325c95ab4b797
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Persson, Lars-ErikWall, Peter
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Inequalities
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 470 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf